Alert archive / Arizona / Red Flag Warnings in 2009

Red Flag Warning 3, NWS Flagstaff, AZ

March 28, 20095 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at Mar 28, 2009, 2:00 PM MST for 5 counties in Arizona. It took effect at Mar 29, 2009, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 2:00 PM MST (21:00 UTC)
In effect from
Mar 29, 2009, 12:00 PM MST
Expired
Mar 29, 2009, 8:00 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2009-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2009-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2400 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KFGZ 282100
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
200 PM MST SAT MAR 28 2009

AZZ118-137-290500-
/O.UPG.KFGZ.FW.A.0001.090329T1900Z-090330T0300Z/
/O.NEW.KFGZ.FW.W.0003.090329T1900Z-090330T0300Z/
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
200 PM MST SAT MAR 28 2009

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SUNDAY FOR
ELEVATIONS BELOW 5000 FEET DUE TO STRONG WINDS AND LOW RELATIVE
HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE REGION
ON SUNDAY...BRINGING STRONG WINDS TO THE AREA. SOUTHWEST WINDS OF
15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED TO DEVELOP LATE
SUNDAY MORNING AND WILL CONTINUE THROUGH THE AFTERNOON AND EARLY
EVENING. IN ADDITION...RELATIVE HUMIDITIES ARE ANTICIPATED TO FALL
BELOW 15 PERCENT AFTER 12 PM MST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
4 follow-up statements
000 
WWUS85 KFGZ 290344
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
844 PM MST SAT MAR 28 2009

AZZ118-137-291200-
/O.CON.KFGZ.FW.W.0003.090329T1900Z-090330T0300Z/
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
844 PM MST SAT MAR 28 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
SUNDAY FOR ELEVATIONS BELOW 5000 FEET DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
SUNDAY. 

A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE REGION
ON SUNDAY...BRINGING STRONG WINDS TO THE AREA. SOUTHWEST WINDS OF
15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED TO DEVELOP LATE
SUNDAY MORNING AND WILL CONTINUE THROUGH THE AFTERNOON AND EARLY
EVENING. IN ADDITION...RELATIVE HUMIDITIES ARE ANTICIPATED TO
FALL BELOW 15 PERCENT AFTER 12 PM MST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
000 
WWUS85 KFGZ 291201
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
501 AM MST SUN MAR 29 2009

AZZ105-107>110-112>114-138-140-292015-
/O.EXA.KFGZ.FW.W.0003.090329T1900Z-090330T0300Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
501 AM MST SUN MAR 29 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS
EVENING FOR ELEVATIONS BELOW 6000 FEET DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITIES...

A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE REGION
ON SUNDAY...BRINGING STRONG WINDS TO THE AREA. SOUTHWEST WINDS OF
15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED TO DEVELOP LATE
SUNDAY MORNING AND WILL CONTINUE THROUGH THE AFTERNOON AND EARLY
EVENING. IN ADDITION...RELATIVE HUMIDITIES ARE ANTICIPATED TO
FALL BELOW 15 PERCENT AFTER 12 PM MST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ118-137-292015-
/O.CON.KFGZ.FW.W.0003.090329T1900Z-090330T0300Z/
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
501 AM MST SUN MAR 29 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING FOR ELEVATIONS BELOW 6000 FEET DUE TO STRONG WINDS
AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING. 

A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE REGION
ON SUNDAY...BRINGING STRONG WINDS TO THE AREA. SOUTHWEST WINDS OF
15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED TO DEVELOP LATE
SUNDAY MORNING AND WILL CONTINUE THROUGH THE AFTERNOON AND EARLY
EVENING. IN ADDITION...RELATIVE HUMIDITIES ARE ANTICIPATED TO
FALL BELOW 15 PERCENT AFTER 12 PM MST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
000 
WWUS85 KFGZ 292000
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
100 PM MST SUN MAR 29 2009

AZZ105-107>110-112>114-118-137-138-140-300300-
/O.CON.KFGZ.FW.W.0003.000000T0000Z-090330T0300Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
100 PM MST SUN MAR 29 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE REGION
THIS AFTERNOON AND EVENING BRINGING WINDY CONDITIONS TO THE AREA.
SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED
TO DEVELOP AHEAD OF THE COLD FRONT THIS AFTERNOON AND WILL
CONTINUE THROUGH THE EARLY EVENING. IN ADDITION...RELATIVE
HUMIDITIES ARE ANTICIPATED TO FALL BELOW 15 PERCENT THIS
AFTERNOON.

AFTER THE FRONTAL PASSAGE THIS EVENING...WINDS WILL BEGIN TO DIMINISH
AND SHIFT TO THE NORTHWEST AND RELATIVE HUMIDITIES WILL INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
000 
WWUS85 KFGZ 300251
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
751 PM MST SUN MAR 29 2009


AZZ105-107>110-112>114-118-137-138-140-300400-
/O.EXP.KFGZ.FW.W.0003.000000T0000Z-090330T0300Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
751 PM MST SUN MAR 29 2009

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING.

RELATIVE HUMIDITY VALUES WERE ON THE RISE AT 745 PM MST FOLLOWING
SUNSET AND THE ONSET OF NOCTURNAL COOLING. IN ADDITION...WINDS
WERE ON THE DECREASE EXCEPT ACROSS PORTIONS OF THE LITTLE COLORADO
RIVER VALLEY. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED
TO EXPIRE AT 8 PM MST.

WINDS ARE EXPECTED TO BE MUCH LIGHTER ON MONDAY.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 28, 9:15 AM MST, 4 hours 45 minutes earlier.

Area forecast discussion, Mar 28, 9:15 AM MST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
915 AM MST SAT MAR 28 2009

.SYNOPSIS...FAIR WEATHER WILL CONTINUE ACROSS NORTHERN ARIZONA
THROUGH SUNDAY MORNING. LATE SUNDAY INTO MONDAY...ANOTHER LOW
PRESSURE SYSTEM WILL MOVE THROUGH THE FOUR CORNERS REGION...WITH
STRONG WINDS EXPECTED OVER NORTHERN ARIZONA. THIS WEATHER SYSTEM
WILL ALSO BRING A SLIGHT CHANCE OF PRECIPITATION TO EASTERN PORTIONS
OF THE STATE FROM SUNDAY NIGHT INTO MONDAY MORNING.

&&

.DISCUSSION...LOOK FOR FAIR WEATHER TODAY THROUGH MID MORNING SUNDAY
ACROSS NORTHERN AZ. FROM LATE SUNDAY MORNING THROUGH EARLY MONDAY
MORNING...STRONG SOUTHWEST SFC WINDS WILL RETURN TO THE NORTHLAND. A
POTENT COLD FRONT IS SHOWN TO MOVE SOUTHWARD ACROSS THE AZ/UT BORDER
LATE SUNDAY AFTERNOON AND CONTINUE SOUTHWARD THROUGH OUR CWA DURING
THE EVENING. WE WILL EVALUATE THIS MORNINGS MODEL RUNS TO SEE
WHETHER A WIND ADVISORY (GUSTS FROM 40 TO 58 MPH) OR HIGH WIND
WATCH/WARNING (SUSTAINED GREATER THAN 40 MPH AND OR GUSTS GREATER
THAN 58 MPH) WILL BE NEEDED FOR SUNDAY...PERHAPS A COMBINATION OF
BOTH. MOISTURE WITH THIS SYSTEM IS LIMITED AND AT THIS TIME MODEL
QPF IS LIMITED TO THE NAVAJO NATION SUNDAY NIGHT.

PREV DISCUSSION 315 AM...NORTHWESTERLY FLOW ALOFT WILL CONTINUE FOR
MUCH OF THE FORECAST PERIOD. OCCASIONAL DISTURBANCES IN THIS FLOW
WILL BRING PERIODS OF HIGHER WINDS AND COOLER TEMPERATURES TO THE
REGION. ONE OF THESE DISTURBANCES IS DUE SUNDAY. SOUTHWEST WINDS
AHEAD OF THE COLD FRONT WILL LIKELY REACH INTO ADVISORY TERRITORY
SUNDAY...WITH VERY COLD AND DRY CONDITIONS BEHIND THE FRONT MONDAY.
A STRONGER WAVE MAY BRING A CHANCE OF RAIN AND SNOW TO THE AREA
LATER NEXT WEEK....TIME WILL TELL.

&&

.AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS EXPECTED FOR THE
FCST PERIOD. AFT 29/15Z...WINDS BCMG SW15-25G35KT. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH IN EFFECT FROM
SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR FIRE WEATHER ZONES
AZZ118-AZZ137.

&&

PUBLIC.....................DL
AVIATION/FIRE WEATHER......DB

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Mar 28, 2:00 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
200 PM MST SAT MAR 28 2009

AZZ004>018-037>040-291300-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
200 PM MST SAT MAR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG SOUTHWEST WINDS ARE ANTICIPATED ONCE AGAIN BY SUNDAY
AFTERNOON AND EVENING AS ANOTHER INTENSE COLD FRONT IS FORECAST TO
DIVE SOUTHEASTWARD INTO NORTHERN ARIZONA.

SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 TO 60 MPH WILL BE
POSSIBLE...WITH THE STRONGEST WINDS ALONG AND NORTH OF THE MOGOLLON
RIM. AREAS OF BLOWING DUST MAY DEVELOP...CAUSING POOR VISIBILITY...
ESPECIALLY ACROSS THE VALLEYS OF NORTHEAST ARIZONA. A HIGH WIND
WATCH AND WIND ADVISORIES HAVE BEEN ISSUED FOR MUCH OF NORTHERN
ARIZONA FOR SUNDAY.

THE COMBINATION OF LOW RELATIVE HUMIDITY SUNDAY AFTERNOON ALONG WITH
THE STRONG WINDS MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS AS
WELL. HENCE...A RED FLAG WARNING HAS BEEN ISSUED FOR THE YAVAPAI
COUNTY VALLEY LOCATIONS AND ELEVATIONS BELOW 5000 FEET ACROSS
NORTHERN GILA COUNTY. FOR MORE DETAILS REGARDING THIS RED FLAG
WARNING...PLEASE SEE PHXRFWFGZ.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 3:07 AM MSTFire Weather WatchFGZGila, Yavapai11 hr
Mar 28, 2:14 PM MSTHigh Wind WatchFGZApache, Coconino, Navajo14 hr
Mar 28, 2:14 PM MSTWind AdvisoryFGZApache, Coconino, Gila, Navajo, Yavapai38 hr

Nearby

Red Flag Warnings in Arizona, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.